MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5532-G-709
Medical Device Problem Codes Detachment Of Device Component (1104); Scratched Material (3020)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock on with no reported discrepancies.There have been no other events for the lot referenced.A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
It has been reported by the customer that the wire surrounding the polyethylene is loose.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected data: device evaluated by mfg.An event regarding a seating/locking issue involving a triathlon insert was reported.The event was confirmed by visual inspection.Method & results: device evaluation and results: one insert with lot code lft480 was returned inside the outer blister for evaluation.There are scratches on the anterior of the locking wire groove of the insert.The locking wire is bent and has come out or its groove.There are scratches on the inferior surface of the insert.The marks on the locking wire and scratches on the inferior surface of the insert are consistent with attempted implantation of the device.Medical records received and evaluation: not performed as no medical records were received.Device history review: dhr review for the reported lot was satisfactory.Complaint history review: chr review for the reported lot confirmed that there are no other similar events reported.Conclusions: based on the visual inspection of the returned component, the damage observed on the insert component is consistent with attempted seating of the insert onto the baseplate.It is reported that the event was an out of pack issue however, the visual analysis would indicate that this was not the case.The root cause cannot be confirmed as no photographs were taken during the procedure when the issue was first identified.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7235446
Report Number0002249697-2018-00292
Device Sequence Number980073
Product Code MBH
UDI-Device Identifier07613327046274
UDI-Public07613327046274
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue Number5532-G-709
Device Lot NumberLFT480
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2018
Initial Date Received by Manufacturer 01/05/2018
Supplement Date Received by Manufacturer02/12/2018
Initial Report FDA Received Date02/02/2018
Supplement Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;